Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Pain in the hip and buttocks. Numbness on the leg. Reason?

Hi after having severe pain in left buttock, my hip was xrayed and was ok. I was then given mophine plus some pain killers to to take home. when i got off the bed my left leg gave way. this was last november my knee is slowly getting better, and i can now walk on it but my leg feels numb from the knee down, and every thing feels tight. It refuses to get any better. I am 78 and was fit and active till last november, and now I am like an old man. Any idears PLEASE
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.
From description pain and numbness seems to be due to pinched nerve by disc bulge at lumbar region. I suggest you to get it evaluated by your doctor. MRI might be required to reach the diagnosis.
Lie on hard bed, avoid lifting weight and forward bending.
Hope this will help you
Dr Saurabh gupta.
Orthopaedic Surgeon.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor